MAUDE Adverse Event Report: CAREFUSION, INC SAFETY SOFT TISSUE BIOPSY TRAY; TRAY, SURGICAL, NEEDLE

CAREFUSION, INC SAFETY SOFT TISSUE BIOPSY TRAY; TRAY, SURGICAL, NEEDLE
Catalog Number 4382SP
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that some foreign material was found in the sterile safety soft tissue biopsy tray.It was further reported that on assessment afterward nursing manager palpated debris and described it as " hard, like cardboard".
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records has not been performed.The device is pending return.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h3 (device eval by manufacturer) a device was not returned for evaluation.Upon completion of the investigation, another supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.G3 (date received by manufacturer), g6 type or report - follow up# 2), h2 (correction and additional information), h4 (device manufacturing date is unknown), h6 (annex g ¿ component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SAFETY SOFT TISSUE BIOPSY TRAY
Common Device Name
TRAY, SURGICAL, NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key22332749
Report Number1625685-2025-00058
Device Sequence Number9017516
Product Code FSH
UDI-Device Identifier10885403108549
UDI-Public(01)10885403108549
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4382SP
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/01/2025
09/10/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/10/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight114 KG